# SDR USAA970192

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Bs 1360-1380
- Part time: 39,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-3 CHECK VISUAL INSPECTION, FOUND CORROSION BETWEEN STRINGER 26R AND STRINGER 27R AT BS 1360/1380 WEB, CORROSION LEVEL 1.  FABRICATED NEW WEB AND ATTACHED ANGLES.  INSTALLED NEWLY FABRICATED PARTS PER REPAIR DOCUMENT SRM 51-00-00 (INSTALLATION).  (M)
